# SDR SWAA2024071689687

- Difficulty date: May 25, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE AT FWD SERVICE DOOR. 2024-345515<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23272782; DUE DATE: 06-MAR-25.;[02] EQUIPMENT P/N XRP-3000; S/N 1859843; DUE DATE 24-JUL-24 WAS USED ON STEP 4;[03] REPAIRED CENTER SCUFF PLATE AT FWD SERVICE DOOR I.A.W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; PARAGRAPH 4. B; STEPS (3) TO (6) AND (8); FIGURE 203 AND BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
